I’ve been talking a lot about the new migraine medication that I started taking about a month ago. I’m sure if you were new to this medication you’d be babbling about it too … it’s so weird!
I mean — I’m starting to feel a little more normal again, but for the first few weeks I kind of felt like I’d been drinking or like I’d been taking illicit meds or something. I’ve never taken a medication that’s made me feel so strange – yet that’s worked so fast on it’s specific problem.
Of course as I keep saying it has lots of side effects. One of them is that I might start to lose some of my hair! It’s a low risk, but it’s there. So … rather than waiting around to see if my hair starts failing out and then having to start looking for a hair loss product I’ve been proactive and I’ve started taking a B vitamin called Biotin.
I’m just taking a low dose 300 mcg daily rather than the 3000 to 5000 mcg that’s recommended when hair loss has already occurred. I figure it can’t hurt, and since I have Crohn’s and have trouble absorbing a lot of my vitamins and minerals anyway it’ll probably help me out in other ways too. I’m also taking a daily multivitamin and Omega-3 oils.
Do you take vitamins daily or do you think your regular diet gives you enough vitamins and minerals?